Search. Read. Cite.

Easy to search. Easy to read. Easy to cite with credible sources.

Information Technology Journal

Year: 2014  |  Volume: 13  |  Issue: 7  |  Page No.: 1463 - 1466

Preserving Mean-square Stability in the Simulation of Stochastic Differential Delay Equations with Markovian Switching

Hua Yang and Feng Jiang

Abstract

Stability of stochastic systems with Markovian switching has come to play an important role in information science and engineering. The aim of the study is to discuss the stability of the semi-implicit Milstein scheme of stochastic differential delay equations with Markovian switching. The conditions of the General Mean-square (GMS) stability and Mean-square (MS) stability of the semi-implicit Milstein scheme are given by means of the conditions of the analytical solution. The obtained result shows that the numerical scheme reproduces the stability of the analytical solution to stochastic differential delay equations with Markovian switching under some conditions.

Cited References Fulltext